# SDR DU4R2006605

- Difficulty date: August 18, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993666423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291019  NR 25018 CORROSION IN SEVERAL AREAS AT AFT CARGO LOWER ANGLE FRAME STA. 1322, LONGERON 23L-23R.  REMOVED AND REPLACED AFT CARGO LOWER ANGLE FRAME PN 9936664-23 FROM STA. 1322, LONGERON 23L-23R IAW SRM 51-30-2 AND 51-10-03.
